# SDR USAASB00005

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Selector
- Part number: 7110025
- Condition: Failed
- Location: Cabin Pressure
- Part time: 44,932 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TPA - FLT 984 - ON CLIMB-OUT FROM TPA, CREW WAS UNABLE TO PRESSURIZE AIRCRAFT.  FLIGHT RETURNED TO FIELD AT TPA AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE CABIN PRESSURE SELECTOR PANEL AT FAULT PER JOB CARD J321-30-10.  REMOVED AND REPLACED CABIN PRESSURE SELECTOR PANEL.  ALSO, AS PRECAUTIONARY, REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER (P/N 763810-1).  RAN ENGINES AND OPERATED PRESSURE CONTROL VALVE PER JOB CARD.  NO AIRFRAME AIR LEAKAGE NOTED.  AIRCRAFT OK FOR SERVICE.  (X)
